# SDR IPXA2025071891774

- Difficulty date: July 6, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 38,060 hours, 25,463 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313N3022102
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROD STRUCTURE CHANNEL (313N3022-102) HAS A .60 LONG CRACK ON PANEL 445BL RUNNING FROM EDGE OF FASTENER HOLE TO EDGE OF PART. INSTALLED 1 EA CHANNEL IAW B757-200-SRM-51-40-02.
